Advertisement

Medications that are linked to hearing loss and tinnitus

Medications that are linked to hearing loss and tinnitus
Published: Jan. 20, 2022 at 9:20 AM CST
Email This Link
Share on Pinterest
Share on LinkedIn

DAVENPORT, Iowa (KWQC) -Taylor Parker, Concept by Iowa Hearing, addresses how both prescription and OTC medications can cause hearing loss or tinnitus. Parker lists many common medications that have this side effect---such as Viagra, aspirin, some antibiotics, painkillers (like oxycontin).

Parker talks about the importance of having a conversation with your pharmacist about potential side effects and also discussing it with your physician. Whenever you or a loved one has hearing issues and concerns it is important to get a FREE screening and seeking treatment with the staff at Concept By Iowa to combat hearing loss.

CONCEPT BY IOWA HEARING / 4009 E. 53rd St., Ste. 103 / Davenport, IA / 563-355-7155 or 800-792-9564 /

Copyright 2022 KWQC. All rights reserved.